# SDR N6WA2025070202

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670311574
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS409.00 BETWEEN STRINGERS 19R AND 20R.    REPAIRED FRAME AT FS409.00 BETWEEN STRINGERS 19R AND 20R IAW GOJET EO C550-53MR-033 REV O.
